Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 3:28 PM CDT for Brown County, Calumet County, Outagamie County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:28 PM CDT (20:28 UTC)
- Expired
- May 30, 2013, 4:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 5 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:50 PM CDT | TSTM WND GST 36 | Ashwaubenon, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS53 KGRB 302028
SVRGRB
WIC009-015-087-302115-
/O.NEW.KGRB.SV.W.0003.130530T2028Z-130530T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 415 PM CDT
* AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAUKAUNA...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN BAY AROUND 345 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LITTLE RAPIDS...DE PERE...
ASHWAUBENON...HOBART...LEDGEVIEW...ALLOUEZ...LAMBEAU FIELD...
HOWARD...LEO FRIGO BRIDGE AND UW GREEN BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4405 8840 4430 8841 4467 8809 4465 8801
4459 8796 4459 8799 4460 8801 4456 8802
4454 8797 4455 8793 4458 8792 4461 8788
4460 8782 4405 8818
TIME...MOT...LOC 2028Z 213DEG 45KT 4431 8819
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH3 follow-up statements
448
WWUS53 KGRB 302038
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT THU MAY 30 2013
WIC009-015-087-302115-
/O.CON.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
CALUMET WI-OUTAGAMIE WI-BROWN WI-
338 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
SOUTHEASTERN OUTAGAMIE AND NORTH CENTRAL CALUMET COUNTIES UNTIL 415
PM CDT...
AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GREEN BAY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN BAY AROUND 345 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ALLOUEZ...LAMBEAU FIELD...
HOWARD...LEO FRIGO BRIDGE...UW GREEN BAY AND BAY SETTLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4417 8811 4417 8827 4441 8832 4467 8809
4465 8801 4459 8796 4459 8799 4460 8801
4456 8802 4454 8797 4455 8793 4458 8792
4461 8788 4460 8782
TIME...MOT...LOC 2038Z 213DEG 45KT 4441 8809
HAIL...0.75IN
WIND...60MPH
$$
KIECKBUSCH665
WWUS53 KGRB 302048
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT THU MAY 30 2013
WIC015-087-302058-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
CALUMET WI-OUTAGAMIE WI-
348 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE AND
NORTH CENTRAL CALUMET COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
4465 8801 4459 8796 4459 8799 4460 8801
4456 8802 4454 8797 4455 8793 4458 8792
4461 8788 4460 8782
TIME...MOT...LOC 2048Z 220DEG 32KT 4440 8806
$$
WIC009-302115-
/O.CON.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
BROWN WI-
348 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY
UNTIL 415 PM CDT...
AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GREEN BAY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN BAY AROUND 400 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ALLOUEZ...LEDGEVIEW...DE
PERE...LAMBEAU FIELD...LEO FRIGO BRIDGE...UW GREEN BAY AND BAY
SETTLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
4465 8801 4459 8796 4459 8799 4460 8801
4456 8802 4454 8797 4455 8793 4458 8792
4461 8788 4460 8782
TIME...MOT...LOC 2048Z 220DEG 32KT 4440 8806
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH974
WWUS53 KGRB 302103
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT THU MAY 30 2013
WIC009-302113-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
BROWN WI-
403 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.
LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
4465 8801 4459 8796 4459 8799 4460 8801
4456 8802 4454 8797 4455 8793 4458 8792
4461 8788 4460 8782
TIME...MOT...LOC 2103Z 220DEG 32KT 4450 8794
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:09 PM CDT, 19 minutes earlier.
Area forecast discussion, May 30, 3:09 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU MAY 30 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 308 PM CDT THU MAY 30 2013 CURRENT SEVERE TO NEAR-SEVERE TSTMS COUPLED WITH ANOTHER SVR THREAT ON FRI REMAINS THE MAIN FOCAL POINT OVER THE NEXT 24 HOURS. THE 19Z MSAS SFC ANALYSIS SHOWED A STRONG AREA OF LOW PRES OVER N-CNTRL SD WITH A WARM FRONT EXTENDED E-NE THRU UPR MI. A SURFACE TROF STRETCHED SEWD FROM THE LOW PRES TOWARD NW MO. CLUSTERS OF TSTMS COVER MOST OF THE REGION WITH SOME OF THESE STORMS TURNING SEVERE. EXPECT SVR RISK TO CONT INTO EARLY EVENING AS INDIVIDUAL SHORTWAVES ROTATE NEWD AROUND A NEGATIVELY-TILTED UPR TROF OVER THE CNTRL CONUS AND SHEAR VALUES BEGIN TO INCREASE INTO A MODERATELY UNSTABLE AIR MASS OVER WI. ONGOING CONVECTION SHOULD CARRY OVER INTO AT LEAST THE EVENING HOURS AS ANOTHER SHORTWAVE LIFTS NE INTO THE WRN GREAT LAKES. WHILE INSTABILITY MAY WEAKEN A BIT UPON SUNSET...SHEAR IS FCST TO INCREASE WHICH WOULD HELP TO MAINTAIN UPDRAFT POTENTIAL AND ADDITIONAL TSTMS. THE THREAT FOR MORE SHWRS/ISOLATED TSTMS TO PERSIST THRU THE OVRNGT HOURS AS THE NEGATIVELY-TILTED UPR TROF ROTATES NEWD THRU THE MIDWEST. ANY SEVERE WEATHER HOWEVER SHOULD DIMINISH BY THE MIDNGT HOUR AS THE ATM STABILIZES BEHIND THE INITIAL STORMS AND NOCTURNAL COOLING TAKES PLACE. MUCH LIKE TODAY...TSTM POTENTIAL FOR FRI WL COME DOWN TO HOW MUCH LINGERING CLOUD COVER REMAINS OVER THE REGION. IF WE CAN BREAK OUT OF THE CLOUDS AND ALLOW FOR AT LEAST SOME DIURNAL HEATING...SEVERE POTENTIAL WOULD INCREASE FOR THE AFTERNOON HOURS AS CAPES COULD REACH 1500 J/KG AND 0-6 KM BULD SHEAR RISES TO >50 KTS. COULD BE ANOTHER ACTIVE WEATHER DAY SOMEWHERE IN WI WITH MORE SEVERE WEATHER EXPECTED. MAX TEMPS SHOULD BE A FEW DEGS COOLER THATN TODAY WITH MORE CLOUDS AROUND AND COOLER AIR ALOFT AS THE MAIN UPR LOW MOVES TOWARD THE UPR MS VALLEY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 308 PM CDT THU MAY 30 2013 MAIN FCST CONCERNS ARE CONVECTIVE TRENDS AND SVR TSTM THREAT FRIDAY EVENING...PCPN TRENDS FOR THE REST OF THE WEEKEND...THEN DRY CONDITIONS EARLY NEXT WEEK. WILL KEEP THIS BRIEF...AS MAIN FOCUS IS ON THIS AFTERNOONS SEVERE POTENTIAL AND WARNINGS. HAVE SOME CONCERN ABOUT ANOTHER POSSIBLE BOUT OF SVR TSTMS LATE FRIDAY AFTERNOON/EVG. MODERATE INSTABILITY IS EXPECTED TO DEVELOP LATE FRIDAY AFTERNOON/EARLY EVG. SHEAR IS EXPECTED TO BE MUCH STRONGER THAN YDAY/TODAY...WITH 0-6 KM SHEAR OF 45-60 KTS...AND 0-3 KM SRH AROUND 200 IN EC WI. MODELS SUGGEST A NICE LOW-LEVEL CONVERGENCE/UPPER LEVEL DIVG COUPLET OVER EC WI TOWARD 00Z/SAT... WITH THE REGION IN THE RRQ OF A 90 KT UPPER LEVEL JET. IF INSTABILITY DEVELOPS AS EXPECTED...COULD DEFINITELY SEE A TORNADO THREAT DURING THE LATE AFT/EARLY EVG...ESP IN EC WI. WILL CARRY LIKELY POPS OVER THE ENTIRE CWA DURING THE EVG...THEN SLGT CHC/ CHC POPS FOR THE OVERNIGHT PERIOD. PCPN CHANCES ON SATURDAY WILL BE FOCUSED ON DIURNAL CONVECTION... AND ALONG A COLD FRONTAL BOUNDARY SAGGING SOUTH THROUGH N WI. WILL CONTINUE TO FOCUS THE HIGHEST POPS OVER N WI DURING THE AFTERNOON. SHOWER CHANCES WILL CONTINUE SATURDAY NIGHT...WITH THE HIGHEST POPS OVER NORTHERN WI. PCPN SHOULD TAPER OFF ON SUNDAY MORNING. CANADIAN HIGH PRESSURE WILL BE IN CONTROL LATE SUNDAY INTO TUESDAY. LOOKS LIKE A DECENT CHANCE OF SOME FROST OVER NORTH CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...SO HAVE ADDED PATCHY/AREAS OF FROST TO THE FCST. PCPN CHANCES WILL RETURN TUESDAY NIGHT INTO THURSDAY AS THE CANADIAN HIGH SHIFTS TO THE EAST. WILL HOLD OFF ON ANY MENTION OF THUNDER UNTIL THURSDAY...BASED ON INSTABILITY FCSTS OFF THE ECMWF MODEL. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1226 PM CDT THU MAY 30 2013 TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR. THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER 06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS. && .HYDROLOGY... ISSUED AT 308 PM CDT THU MAY 30 2013 1 TO 3 INCHES OF RAIN FELL LAST NIGHT ACROSS PORTIONS OF CENTRAL WISCONSIN WITH MORE PCPN EXPECTED THIS AFTERNOON...TONIGHT AND FRIDAY. THE GROUND OVER THIS AREA REMAINS SATURATED AND IT WILL NOT TAKE MUCH MORE WATER TO CAUSE PONDING ON AREA ROADWAYS...AND ALLOW FOR RIVERS AND STREAMS TO RISE. PEOPLE LIVING NEAR LOW-LYING AREAS...RIVERS AND STREAMS SHOULD KEEP ALERT FOR HEAVY RAINFALL AND BE PREPARED TO MOVE TO HIGHER GROUND IF ANY FLOODING IS OBSERVED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......KIECKBUSCH AVIATION.......AK HYDROLOGY......AK
Hazardous weather outlook, May 30, 3:22 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT THU MAY 30 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING...THEN BECOME MORE ISOLATED IN NATURE AFTER MIDNIGHT. A FEW OF THE STORMS MAY STILL BECOME SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE STORMS ON FRIDAY AFTERNOON AND EVENING...MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE ON FRIDAY. DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH AT LEAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-312030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 322 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS THROUGH SATURDAY. AK
In the hours before
Local storm report, May 30, 3:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG STOCKTON 44.51N 89.46W
05/30/2013 PORTAGE WI LAW ENFORCEMENT
TREE DOWN.
&&
ASHLEYWSpecial weather statement, May 30, 3:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU MAY 30 2013 WIZ038-039-048-049-302100- BROWN-CALUMET-OUTAGAMIE-WINNEBAGO- 309 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORMS MOVING THROUGH THE FOX VALLEY... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF OSHKOSH...MOVING NORTH AT 40 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTHEAST OF OSHKOSH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THESE STORMS. * THE THUNDERSTORM WILL BE NEAR... HIGH CLIFF STATE PARK AND MENASHA BY 315 PM CDT... DARBOY AND APPLETON BY 320 PM CDT... LITTLE CHUTE AND KIMBERLY BY 325 PM CDT... KAUKAUNA BY 330 PM CDT... GREEN BAY AT 355 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BOATER ON LAKE WINNEBAGO NEED TO SEEK SHELTER IMMEDIATELY! KIECKBUSCH
Local storm report, May 30, 3:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 N GALLOWAY 44.72N 89.26W
05/30/2013 MARATHON WI TRAINED SPOTTER
LARGE HEALTHY TREE SNAPPED IN HALF AND ROLLED ACROSS
PROPERTY.
&&Local storm report, May 30, 3:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST ANTIGO 45.15N 89.15W
05/30/2013 M54 MPH LANGLADE WI AWOS
&&Local storm report, May 30, 3:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ANTIGO 45.15N 89.15W
05/30/2013 LANGLADE WI LAW ENFORCEMENT
POWER LINES DOWN IN THE CITY.
&&Local storm report, May 30, 3:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 13 N WITTENBERG 45.00N 89.15W
05/30/2013 SHAWANO WI PUBLIC
TWO TREES DOWN NEAR MAPLE ROAD AND HWY 45.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 3 hr |
| May 30, 10:11 AM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 30, 2:29 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Portage, Shawano, Waupaca | 46 min |
| May 30, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Menominee, Oconto, Oneida, Shawano | 46 min |
| May 30, 4:23 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 52 min |
| May 30, 5:35 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.